# SDR DALA2023062205070

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,694 hours, 31,711 cycles
- Engine: Cfmint CFM565A1
- Engine time: 52,473 hours, 27,411 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3116 - ATO - DUE TO A NUMBER 2 IDG LOW OIL PRESSURE ECAM MESSAGE. CORRECTIVE ACTION: DEFERRED #2 IDG PER MEL AND CONTINUED. REMOVED AND REPLACED #2 ENG IDG PER A319 AMM 24-21-51. OPS AND LEAKS CK GOOD. (8170650)
